# SDR CALA2010031700084

- Difficulty date: March 17, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 53,573 hours, 5,710 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 131W18361107
- Condition: Worn
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND L-2 AFT GIRT BAR FITTING FAIL STEP 01 A 4.  FAILS TO MOVE BACK TO IT`S INITIAL POSITION (B777-52-3-0011).  REMOVED AND REPLACED L-2 AFT GIRT FITTING SPRING ASSY TORSION- 355 IPC 52-11-18-02, PER DRAWING 131W1830-1118 REV A SHEET 1 TO 3 AND FRAMES 1 & 2, OPS NORMAL FLOOR FITTING.
